# SDR EVCA20240426401

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N420AE
- Make and model: Bell 206L-4
- Aircraft serial: 52461
- Aircraft time: 4,368 hours, 9,869 cycles
- Engine: Allsn 250C30P
- Engine time: 4,114 hours, 9,138 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 206064300101
- Condition: Warped
- Location: Engine
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARPING IN ENGINE EXHAUST STACK.
